Schizophrenia.com

Abilify making me feel ugh!


#1

I am taking this and it makes me feel completely awful. I’ve told my doctor and he seems not to believe me. Has anyone ever had any trouble out of it?


#2

How is it making you feel? For the first few days I was very physically agitated and animated. I would pace around the house and could not sit still. It was very frustrating and exhausting. But I leveled out after about a week and it started to work fine with no agitation. I’m not saying it is completely without side effects now, but it seems to work for me now.


#3

It’s making me really anxious and kinda agitated. I feel like I have to move constantly, like I can’t stand still.


#4

The worst akathisia I had out of the 5 APs I’ve tried was with abilify. This might go away but probably not and you might need to switch meds. You can ask your doctor for meds for akathisia while you wait to see if it goes away or not. I made the mistake of not asking and suffered badly for a month. Mostly because I didn’t know there were meds for it.


#5

@Anastasia42 Abilify worsened my psychosis - increased anxiety,paranoia,hallucinations and turned me into a zombie